Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85633
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE ESTADUAL DE CAMPINASpt_BR
dc.contributor.authorunicampCentrone, Luciopt_BR
dc.typeArtigopt_BR
dc.titleOn ℤ2-graded identities of UT 2 (E) and their growthpt_BR
dc.contributor.authorCentrone, Luciopt_BR
dc.contributor.authorSilva, Viviane Ribeiro Tomaz dapt_BR
unicamp.authorCentrone, L., IMECC, Universidade Estadual de Campinas, Rua Sergio Buarque de Holanda 651Campinas, SP, Brazilpt_BR
unicamp.author.externalDa Silva, V.R.T., Departamento de Matemática, Instituto de Ciências Exatas, Universidade Federal de Minas GeraisBelo Horizonte, Brazilpt
dc.subjectIdentidades polinomiais graduadaspt_BR
dc.subjectCo-caracterpt_BR
dc.subjectGrassmann, Álgebra dept_BR
dc.subjectMatrizes triangulares superiorespt_BR
dc.subject.otherlanguageGraded polynomial identitiespt_BR
dc.subject.otherlanguageCocharacterpt_BR
dc.subject.otherlanguageGrassmann algebrapt_BR
dc.subject.otherlanguageUpper triangular matricespt_BR
dc.description.abstractLet F be an infinite field of characteristic different from two and E be the infinite dimensional Grassmann algebra over F. We consider the upper triangular matrix algebra UT2(E) with entries in E endowed with the ℤ2-grading inherited by the natural Z2-grading of E and we study its ideal of ℤ2-graded polynomial identities (Tℤ2-ideal) and its relatively free algebra. In particular we show that the set of ℤ2-graded polynomial identities of UT2(E) does not depend on the characteristic of the field. Moreover we compute the ℤZ2-graded Hilbert series of UT2(E) and its ℤZ2-graded Gelfand-Kirillov dimension.en
dc.description.abstractLet F be an infinite field of characteristic different from two and E be the infinite dimensional Grassmann algebra over F. We consider the upper triangular matrix algebra UT2(E) with entries in E endowed with the ℤ2-grading inherited by the natural Z2-grpt_BR
dc.relation.ispartofLinear algebra and its applicationspt_BR
dc.publisher.cityPhiladelphia, PApt_BR
dc.publisher.countryEstados Unidospt_BR
dc.publisherElsevierpt_BR
dc.date.issued2015pt_BR
dc.identifier.citationLinear Algebra And Its Applications. Elsevier Inc., v. 471, n. , p. 469 - 499, 2015.pt_BR
dc.language.isoengpt_BR
dc.description.volume471pt_BR
dc.description.firstpage469pt_BR
dc.description.lastpage499pt_BR
dc.rightsfechadopt_BR
dc.rightsfechadopt_br
dc.sourceSCOPUSpt_BR
dc.identifier.issn0024-3795pt_BR
dc.identifier.eissn1873-1856pt_BR
dc.identifier.doi10.1016/j.laa.2014.12.035pt_BR
dc.identifier.urlhttps://www.sciencedirect.com/science/article/pii/S0024379515000270pt_BR
dc.description.sponsorshipFAPESP - FUNDAÇÃO DE AMPARO À PESQUISA DO ESTADO DE SÃO PAULOpt_BR
dc.description.sponsorshipCNPQ - CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICOpt_BR
dc.description.sponsordocumentnumber2013/06752-4pt_BR
dc.description.sponsordocumentnumber305339/2013-3pt_BR
dc.date.available2015-06-25T12:55:41Z
dc.date.available2015-11-26T15:20:09Z-
dc.date.accessioned2015-06-25T12:55:41Z
dc.date.accessioned2015-11-26T15:20:09Z-
dc.description.provenanceMade available in DSpace on 2015-06-25T12:55:41Z (GMT). No. of bitstreams: 1 2-s2.0-84921901551.pdf: 555319 bytes, checksum: 6684c55127139c38d4565328b364f5ad (MD5) Previous issue date: 2015 Bitstreams deleted on 2021-01-04T14:26:05Z: 2-s2.0-84921901551.pdf,. Added 1 bitstream(s) on 2021-01-04T14:27:04Z : No. of bitstreams: 2 2-s2.0-84921901551.pdf: 623448 bytes, checksum: 48c3e9d95d837461d3b8f683fa984c61 (MD5) 2-s2.0-84921901551.pdf.txt: 67779 bytes, checksum: fe248470ed8315adba47fc56f0935e6e (MD5)en
dc.description.provenanceMade available in DSpace on 2015-11-26T15:20:09Z (GMT). No. of bitstreams: 2 2-s2.0-84921901551.pdf: 555319 bytes, checksum: 6684c55127139c38d4565328b364f5ad (MD5) 2-s2.0-84921901551.pdf.txt: 67779 bytes, checksum: fe248470ed8315adba47fc56f0935e6e (MD5) Previous issue date: 2015en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/85633
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/85633-
dc.identifier.idScopus2-s2.0-84921901551pt_BR
dc.description.referenceAljadeff, E., Kanel-Belov, A., Representability and Specht problem for G-graded algebras (2010) Adv. Math., 225 (5), pp. 2391-2428pt_BR
dc.description.referenceBahturin, Y., Drensky, V., Graded polynomial identities of matrices (2002) Linear Algebra Appl., 357, pp. 15-34pt_BR
dc.description.referenceBahturin, Y., Giambruno, A., Riley, D.M., Group graded algebras with polynomial identity (1998) Israel J. Math., 104, pp. 145-155pt_BR
dc.description.referenceBelov, A., Counterexamples to the Specht problem (2000) Sb. Math., 191 (3-4), pp. 329-340pt_BR
dc.description.referenceCentrone, L., On some recent results about the graded Gelfand-Kirillov dimension of graded PI-algebras (2012) Serdica Math. J., 38 (1-3), pp. 43-68pt_BR
dc.description.referenceCentrone, L., ℤ2-graded identities of the Grassmann algebra in positive characteristic (2011) Linear Algebra Appl., 435 (12), pp. 3297-3313pt_BR
dc.description.referenceCentrone, L., A note on graded Gelfand-Kirillov dimension of graded algebras (2011) J. Algebra Appl., 10 (5), pp. 865-889pt_BR
dc.description.referenceCentrone, L., The graded Gelfand-Kirillov dimension of verbally prime algebras (2011) Linear Multilinear Algebra, 59 (12), pp. 1433-1450pt_BR
dc.description.referenceCentrone, L., De Mello Castilho, T., A Model for the Relatively Free Graded Algebra of Block Triangular Matrices with Entries from A Graded Algebra, , http://arxiv.org/abs/1211.6310pt_BR
dc.description.referenceDi Vincenzo, O.M., Cocharacters of G-graded algebras (1996) Comm. Algebra, 24 (10), pp. 3293-3310pt_BR
dc.description.referenceDi Vincenzo, O.M., On the graded identities of M 1,1 (E) (1992) Israel J. Math., 80, pp. 323-335pt_BR
dc.description.referenceDi Vincenzo, O.M., Koshlukov, P., Valenti, A., Gradings on the algebra of upper triangular matrices and their graded identities (2004) J. Algebra, 275 (2), pp. 550-566pt_BR
dc.description.referenceDi Vincenzo, O.M., Nardozza, V., Graded polynomial identities for tensor products by the Grassmann algebra (2003) Comm. Algebra, 31 (3), pp. 1453-1474pt_BR
dc.description.referenceDi Vincenzo, O.M., Da Silva, V.R.T., On ℤ2-graded polynomial identities of the Grassmann algebra (2009) Linear Algebra Appl., 431, pp. 56-72pt_BR
dc.description.referenceDrensky, V., Gelfand-Kirillov dimension of PI-algebras (1998) Methods in Ring Theory, 198, pp. 97-113. , Ring Theory Levico Terme, 1997pt_BR
dc.description.referenceDrensky, V., Codimensions of T-ideals and Hilbert series of relatively free algebras (1984) J. Algebra, 91, pp. 1-17pt_BR
dc.description.referenceGenov, G.K., Some Specht varieties of associative algebras (1981) Pliska Stud. Math. Bulgar., 2, pp. 30-40. , in Russianpt_BR
dc.description.referenceGenov, G.K., The Spechtness of certain varieties of associative algebras over a field of zero characteristic (1976) C. R. Acad. Bulgare Sci., 29, pp. 939-941. , in Russianpt_BR
dc.description.referenceGiambruno, A., Koshlukov, P., On the identities of the Grassmann algebras in characteristic p > 0 (2001) Israel J. Math., 122, pp. 305-316pt_BR
dc.description.referenceGiambruno, A., Zaicev, M.V., Polynomial Identities and Asymptotic Methods (2005) Math. Surveys Monogr., 122. , Amer. Math. Socpt_BR
dc.description.referenceGrishin, A.V., Examples of T-spaces and T-ideals in characteristic 2 without the finite basis property (1999) Fundam. Prikl. Mat., 5 (1), pp. 101-118. , in Russianpt_BR
dc.description.referenceKemer, A., Ideals of Identities of Associative Algebras (1991) Transl. Math. Monogr., 87. , Amer. Math. Soc. Providence, RIpt_BR
dc.description.referenceKemer, A., Varieties and ℤ2-graded algebras (1984) Izv. Akad. Nauk SSSR Ser. Mat., 48 (5), pp. 1042-1059. , in Russianpt_BR
dc.description.referenceKrakowski, D., Regev, A., The polynomial identities of the Grassmann algebra (1973) Trans. Amer. Math. Soc., 181, pp. 429-438pt_BR
dc.description.referenceKrause, G.R., Lenagan, T.H., Growth of Algebras and Gelfand-Kirillov Dimension (2000) Grad. Stud. Math., 22. , revised edition Amer. Math. Soc. Providence, RIpt_BR
dc.description.referenceLatyshev, V.N., Finite basis property of identities of certain rings (1977) Uspekhi Mat. Nauk, 32 (4), pp. 259-260. , 196(in Russian)pt_BR
dc.description.referenceLatyshev, V.N., Partially ordered sets and nonmatrix identities of associative algebras (1976) Algebra Logika, 15, pp. 53-70. , (in Russian)pt_BR
dc.description.referencetranslation: Algebra Logic 15 1976 34 45pt_BR
dc.description.referencePopov, A.P., Identities of the tensor square of a Grassmann algebra (1982) Algebra Logika, 21, pp. 442-471. , (in Russian)pt_BR
dc.description.referencetranslation: Algebra Logic 21 1982 296 316pt_BR
dc.description.referenceRazmyslov, Yu.P., Finite basing of the identities of a matrix algebra of second order over a field of characteristic zero (1973) Algebra Logika, 12, pp. 83-113. , (in Russian)pt_BR
dc.description.referencetranslation: Algebra Logic 12 1973 47 63pt_BR
dc.description.referenceRegev, A., Grassmann algebras over finite fields (1991) Comm. Algebra, 19 (6), pp. 1829-1849pt_BR
dc.description.referenceShchigolev, V.V., Examples of infinitely based T-ideals (1999) Fundam. Prikl. Mat., 5 (1), pp. 307-312. , in Russianpt_BR
dc.description.referenceStanley, R.P., Enumerative Combinatorics, vol. i (2012) Cambridge Stud. Adv. Math., 49. , Cambridge University Press New Yorkpt_BR
dc.description.referenceSviridova, I., Identities of pi-algebras graded by a finite abelian group (2011) Comm. Algebra, 39 (9), pp. 3462-3490pt_BR
dc.description.referenceVasilovsky, S.Yu., ℤn-graded polynomial identities of the full matrix algebra of order n (1999) Proc. Amer. Math. Soc., 127 (12), pp. 3517-3524pt_BR
dc.contributor.departmentDepartamento de Matemáticapt_BR
dc.contributor.unidadeInstituto de Matemática, Estatística e Computação Científicapt_BR
dc.subject.keywordGraded identitiespt_BR
dc.subject.keywordUpper triangular matricespt_BR
dc.subject.keywordGrassmann algebrapt_BR
dc.identifier.source2-s2.0-84921901551pt_BR
dc.creator.orcidsem informaçãopt_BR
dc.type.formArtigopt_BR
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84921901551.pdf608.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.